# SDR ZW0A0108402

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN LT WHEEL WELL POSSIBLE CRACK AT STA 946, KEEL BEAM AREA BETWEEN GEAR DOORS AT RBL 5 INCHES, 3 INCHES ABOVE FAIRING SUPPORTS.  ACCOMPLISHED NDT HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6 AND CONFIRMED CRACK.  REPLACED FITTING PER SPM 6-70-01.
